Pacific Journal of Mathematics

A necessary condition on the extreme points of a class of holomorphic functions. II.

Frank Forelli

Article information

Source
Pacific J. Math., Volume 92, Number 2 (1981), 277-281.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102736792

Mathematical Reviews number (MathSciNet)
MR618065

Zentralblatt MATH identifier
0479.32004

Subjects
Primary: 32A30: Other generalizations of function theory of one complex variable (should also be assigned at least one classification number from Section 30) {For functions of several hypercomplex variables, see 30G35}
Secondary: 30C75: Extremal problems for conformal and quasiconformal mappings, other methods 32E30: Holomorphic and polynomial approximation, Runge pairs, interpolation

Citation

Forelli, Frank. A necessary condition on the extreme points of a class of holomorphic functions. II. Pacific J. Math. 92 (1981), no. 2, 277--281. https://projecteuclid.org/euclid.pjm/1102736792


Export citation

References

  • [1] P.Ahern and W. Rudin, Factorizations of bounded holomorphicfunctions, Duke Math. J., 39 (1972), 767-777.
  • [2] F. Forelli, A necessary condition on the extreme points of a classof holomorphic func tions, Pacific J. Math., 73 (1977), 81-86.
  • [3] F. Holland, The extreme points of a class of functions with positive real part, Math. Ann., 202 (1973), 85-87.

See also

  • I : Frank Forelli. A necessary condition on the extreme points of a class of holomorphic functions. Pacific Journal of Mathematics volume 73, issue 1, (1977), pp. 81-86.